MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LUER LOCK ACCESS DEVICE

Medline Industries, LP MEDLINE; LUER LOCK ACCESS DEVICE
Catalog Number LLAD
Medical Device Problem Codes Fluid/Blood Leak (1250); Retraction Problem (1536)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the grey rubber needle cover is not moving back over the needle once they draw blood and this causes blood to free flow.".
 
Additional Manufacturer Narrative
The customer reported there have been "several" incidents where the "rubber does not retract back over the needle and blood goes everywhere"; the customer reported the patients are doing "fine" and no serious injury, medical intervention, or follow up care.Samples received are used, and an unused sample was requested from the customer for testing.The reported problem could not be evaluated from the used samples received.No root cause was identified in the provided investigation record, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50915040
Report Number1417592-2026-51953
Device Sequence Number14801191
Product Code JKA
UDI-Device Identifier20193489103219
UDI-Public20193489103219
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLLAD
Device Lot Number89724040001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown